# SDR SFOA201701230001

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N77SF
- Make and model: Cessna 650
- Aircraft serial: 6507072
- Aircraft time: 5,886 hours, 4,745 cycles
- Engine: Hnywl TFE73140R
- Engine time: 5,836 hours, 4,704 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30607852
- Part serial: 071405700387
- Condition: Faulty
- Location: Lt Engine
- Part time: 1,697 hours, 1,516 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING LANDING, THE LT ENGINE OIL PRESSURE ANNUNCIATOR ILLUMINATED AND CREW NOTED THE OIL PRESSURE WAS AT 23PSI, THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS GROUNDED AND TURNED OVER TO MAINTENANCE FOR TROUBLESHOOTING. CREW ALSO NOTED THE OIL FILTER BYPASS INDICATOR WAS EXTENDED AFTER A POST SHUTDOWN CHECK. THE LT ENGINE OIL FILTER AND AN OIL SAMPLE WERE SENT FOR SPECTROGRAPHIC OIL ANALYSIS, THIS ENGINE HAD 8.3HRS SINCE THE PREVIOUS SOAP SAMPLE AND WAS ON A 25HR RE-SAMPLE FOR CONTAMINATION. RESULTS OF ANALYSIS INDICATED A FAULTY OIL PUMP. AN OVERHAULED PUMP WAS ACQUIRED AND INSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE. A RE-SAMPLE OF THE OIL & FILTER IS TO BE PERFORMED IN 25HRS PER ENGINEERING.
